# SDR YENA2024022900304

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 70,338 hours, 25,070 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#613, HPN-FLL. 'AFT FLIGHT ATT SAID HE SMELLED SMOKE OR BURNING WHEN WE LOWERED THE GEAR; PERFORMED INSPECT FOR SMOKE OR BURN SMELL PER TSM 05-50-00-810-8310A. NO HISTORY OR SIGNS OF ODOR . CLASSIFIED AS A TYPE 10 . A/C OK FOR SERVICE.'
